# SDR DL72S982324

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CHORD ANGLE 1 INCH CRACK AT FWD END BELOW NR 8 SPOILER ACTUATOR.  REPAIRED PER M/M 57-20-22 FIG 806.
